Amitriptyline-Induced Multifocal Oral Mucosal Dyspigmentation—Bridging Pharmacopsychodermatology in Skin of Color

March 2021 | Volume 20 | Issue 3 | Case Reports | 340 | Copyright © March 2021


Published online February 18, 2021

Abrahem Kazemi MDa, Kenneth Shulman MDa,b, Marian Russo MDa

aDepartment of Dermatology, New York Medical College/Metropolitan Hospital Center, New York, NY
bDermpath Diagnostics, Port Chester, NY

5. Ming ME, Bhawan J, Stefanato CM, McCalmont TH, Cohen LM. Imipramineinduced hyperpigmentation: Four cases and a review of the literature. J Am Acad Dermatol. 1999;40(2):159-66.
6. Sicari MC, Lebwohl M, Baral J, Wexler P, Gordon RE, Phelps RG. Photoinduced dermal pigmentation in patients taking tricyclic antidepressants: Histology, electron microscopy, and energy dispersive spectroscopy. J Am Acad Dermatol. 1999;40(2):290-3.
7. Eichenfield DZ, Cohen PR. Amitriptyline-induced cutaneous hyperpigmentation: Case report and review of psychotropic drug-associated mucocutaneous hyperpigmentation. Dermatology Online Journal. 2016;22(2).
8. Jayakaran TG. The effect of drugs in the oral cavity-A review. Journal of Pharmaceutical Sciences and Research. 2014;6(2):89.
9. Giri VP, Datta D, Devi P. Olanzapine-induced black hairy tongue: A rare case. International Journal of Basic & Clinical Pharmacology. 2017;6(8):2091.
10. Mathieu RJ, Cheraghi N, Russo MA. Resident rounds: Part III - case report: Betel quid induced irritant contact dermatitis of the hand. J Drugs Dermatol. 2016 Jun 1;15(6):789-90.

AUTHOR CORRESPONDENCE

Abrahem Kazemi MD Kazemiabrahem@gmail.com